Volume 21, Issue 5
N Dimensional Finite Wavelet Filters

Si-long Peng

DOI:

J. Comp. Math., 21 (2003), pp. 595-602

Published online: 2003-10

Preview Full PDF 91 1729
Export citation
  • Abstract

In this paper , a large class of n dimensional orthogonal and biorthognal wavelet filters (lowpass and highpass) are presented in explicit expression. We also characterize orthogonal filters with linear phase in this case. Some examples are also given, including nonseparable orhogonal and biorthogonal filters withlinear phase.

  • Keywords

n Dimension Linear phase Wavelet filters

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-595, author = {Si-long Peng}, title = {N Dimensional Finite Wavelet Filters}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {5}, pages = {595--602}, abstract = { In this paper , a large class of n dimensional orthogonal and biorthognal wavelet filters (lowpass and highpass) are presented in explicit expression. We also characterize orthogonal filters with linear phase in this case. Some examples are also given, including nonseparable orhogonal and biorthogonal filters withlinear phase. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10239.html} }
TY - JOUR T1 - N Dimensional Finite Wavelet Filters AU - Si-long Peng JO - Journal of Computational Mathematics VL - 5 SP - 595 EP - 602 PY - 2003 DA - 2003/10 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10239.html KW - n Dimension KW - Linear phase KW - Wavelet filters AB - In this paper , a large class of n dimensional orthogonal and biorthognal wavelet filters (lowpass and highpass) are presented in explicit expression. We also characterize orthogonal filters with linear phase in this case. Some examples are also given, including nonseparable orhogonal and biorthogonal filters withlinear phase.
Si-long Peng. (1970). N Dimensional Finite Wavelet Filters. Journal of Computational Mathematics. 21 (5). 595-602. doi:
Copy to clipboard
The citation has been copied to your clipboard